Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 13, 2007, 3:50 PM CDT for Hill County, Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2007, 3:50 PM CDT (20:50 UTC)
- Expired
- Mar 13, 2007, 4:19 PM CDT
- In force
- 29 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 4:15 PM CDT | HAIL 1.75 | Covington, TX | REPORTED IN COVINGTON BY COUNTRY STORE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KFWD 132051
SVRFWD
TXC217-132145-
/O.NEW.KFWD.SV.W.0008.070313T2050Z-070313T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT TUE MAR 13 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HILL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM NEAR HILLSBORO...MOVING NORTHEAST AT 20 MPH.
THIS STORM WAS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
BETWEEN BLUM AND COVINGTON AND IS MOVING NORTHEAST AT 20 MPH. THIS
STORM WILL ALSO BE CAPABLE OF NICKEL SIZE HAIL AND WINDS IN EXCESS
OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HILLSBORO BY 355 PM
9 MILES SOUTHEAST OF COVINGTON BY 410 PM
ITASCA AND CARLS CORNER BY 415 PM
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL PASSED.
LAT...LON 3199 9736 3192 9720 3209 9699 3222 9716
3222 9731
$$
SCHULTZ2 follow-up statements
000
WWUS54 KFWD 132106
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT TUE MAR 13 2007
TXC217-132145-
/O.CON.KFWD.SV.W.0008.000000T0000Z-070313T2145Z/
HILL TX-
406 PM CDT TUE MAR 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL HILL COUNTY...
AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COVINGTON...OR ABOUT 14 MILES NORTHWEST OF HILLSBORO...MOVING
NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHERN HILL COUNTY AT 420 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3204 9724 3201 9717 3211 9702 3226 9711
3222 9731
$$
SCHULTZ000
WWUS54 KFWD 132119
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT TUE MAR 13 2007
TXC217-132129-
/O.CAN.KFWD.SV.W.0008.000000T0000Z-070313T2145Z/
HILL TX-
419 PM CDT TUE MAR 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HILL COUNTY IS
CANCELLED...
AT 419 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND WEAKENED...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3204 9724 3201 9717 3211 9702 3226 9711
3222 9731
$$
SCHULTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 12:30 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Mar 13, 12:30 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1230 PM CDT TUE MAR 13 2007 .18Z AVIATION UPDATE...CLOUDS SCATTERING OUT ACROSS THE METROPLEX TAF SITES...BUT MVFR CIGS ASSOCIATED WITH INCREASING MOISTURE ARE HEADED NORTH. SCATTERED SHOWERS AND THUNDERSTORMS ALSO BEGINNING TO DEVELOP MAINLY TO THE SOUTHWEST WITH THE AFTN HEATING. TAFS WILL BE TRICKY WITH AFTN CONVECTION EXPECTED...AND COMPLEX OF SHOWERS/TSTMS HEADED NORTH FROM SOUTH TEXAS. WILL HAVE VFR CIGS PREVAILING THROUGH EARLY AFTN...THEN SHOW LOWERING TO ARND 3KFT BY 21Z WITH SOME VCSH. ALTHOUGH PRECIP IS RATHER WIDESPREAD NOW...EXPECT COVERAGE TO INCREASE SO WILL HAVE TEMPO FOR LATE AFTN CONVECTION IN THE METROPLEX SITES. RAIN WILL PERSIST A LITTLE LONGER OVERNIGHT FARTHER SOUTH AT WACO. MVFR CIGS EXPECTED OVERNIGHT WITH ABUNDANT MOISTURE AND LIGHT WINDS. WILL ALSO SHOW LOWERING VSBYS TOWARD MORNING. 91/DUNN && .PREV DISCUSSION... /ISSUED 1150 AM CDT TUE MAR 13 2007/ UPDATE...GRIDS WERE UPDATED TO REMOVE DENSE FOG ADVISORY EARLIER. NO SIG CHANGES TO THE FORECAST OTHER THAN SOME MINOR POP CONFIGURATION CHANGES THROUGH THE EARLY AFTERNOON. EXPECT SCATTERED SHOWERS/TSTORMS TO CONTINUE TO DEVELOP THROUGH THE AFTERNOON. FLASH FLOOD THREAT WILL CONTINUE MAINLY ACROSS THE SOUTHEAST CWA THROUGH THE NIGHT. 91 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ121-122-135-145>148-158>162-174-175. &&
Hazardous weather outlook, Mar 13, 3:49 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT TUE MAR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 349 PM CDT TUE MAR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF NORTH TEXAS...MAINLY EAST OF A BOWIE TO GRANBURY TO KILLEEN LINE THROUGH EARLY TONIGHT. SOME OF THE STORMS MAY BE SEVERE IN THE EVENING WITH LARGE HAIL AND GUSTY WINDS. FARTHER SOUTH...AREAS OF RAIN AND THUNDERSTORMS WILL CONTINUE OVERNIGHT IN AREAS MAINLY SOUTH OF A KILLEEN TO WAXAHACHIE TO SULPHUR SPRINGS LINE. THIS AREA HAS ALREADY SEEN 3 TO 5 INCHES OF RAIN OVER THE LAST COUPLE OF DAYS...AND AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS LIKELY OVERNIGHT. THIS ADDITIONAL RAINFALL WILL CAUSE EXCESSIVE RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY SOUTHEAST OF A LAMPASAS TO DALLAS TO PARIS LINE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGHOUT THE REMAINDER OF THE EVENING AND TONIGHT TO ASSIST WITH SEVERE WEATHER AND FLASH FLOODING. DUNN
In the hours before
Local storm report, Mar 13, 3:08 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT TUE MAR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL HASLET 32.96N 97.34W
03/13/2007 E0.75 INCH TARRANT TX AMATEUR RADIOSpecial weather statement, Mar 13, 3:09 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE MAR 13 2007 TXZ158-132045- BELL TX- 309 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BELL COUNTY AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF TEMPLE...MOVING NORTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE TEMPLE AND TROY. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM. LAT...LON 3108 9745 3097 9728 3114 9719 3130 9743 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. JAS
Special weather statement, Mar 13, 3:22 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 322 PM CDT TUE MAR 13 2007 TXZ145-132115- HILL TX- 322 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN HILL COUNTY AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF HILLSBORO...MOVING NORTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COVINGTON...WHITNEY AND LAKE WHITNEY STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM. LAT...LON 3194 9740 3184 9728 3206 9706 3219 9728 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. JAS
Special weather statement, Mar 13, 3:26 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 326 PM CDT TUE MAR 13 2007 TXZ091-092-132100- MONTAGUE TX-COOKE TX- 326 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... COOKE COUNTY NORTHEASTERN MONTAGUE COUNTY AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF NOCONA TO 13 MILES NORTHWEST OF SANGER...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE GAINESVILLE...LINDSAY... MUENSTER...NOCONA...ST. JO AND FORESTBURG. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3388 9788 3344 9749 3342 9693 3392 9719 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
Special weather statement, Mar 13, 3:33 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 333 PM CDT TUE MAR 13 2007 TXZ133-132100- JOHNSON TX- 333 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN JOHNSON COUNTY AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF JOSHUA...MOVING NORTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...BURLESON...JOSHUA AND VENUS. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3252 9750 3240 9750 3239 9708 3257 9711 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
Special weather statement, Mar 13, 3:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 342 PM CDT TUE MAR 13 2007 TXZ159>161-132145- MCLENNAN TX-LIMESTONE TX-FALLS TX- 342 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTH CENTRAL FALLS COUNTY WEST CENTRAL LIMESTONE COUNTY EAST CENTRAL MCLENNAN COUNTY AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF BELLMEAD...MOVING NORTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HALLSBURG AND MART. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3151 9700 3143 9684 3153 9667 3168 9680 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. JAS
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:31 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 8 more | 23 hr |
| Mar 13, 5:41 AM CDT | Dense Fog Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 28 more | 5 hr |
| Mar 13, 12:16 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 44 min |
| Mar 13, 12:20 PM CDT | Special Weather Statement | FWD | Eastland | 25 min |
| Mar 13, 12:36 PM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Mar 13, 12:54 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Mar 13, 12:59 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| Mar 13, 1:16 PM CDT | Special Weather Statement | FWD | Hood | 29 min |
| Mar 13, 1:33 PM CDT | Special Weather Statement | FWD | Palo Pinto | 27 min |
| Mar 13, 1:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 37 min |
| Mar 13, 2:10 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Mar 13, 2:12 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Mar 13, 2:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Mar 13, 2:15 PM CDT | Special Weather Statement | FWD | Jack | 30 min |
| Mar 13, 2:27 PM CDT | Special Weather Statement | FWD | Lampasas | 33 min |
| Mar 13, 2:32 PM CDT | Special Weather Statement | FWD | Coryell | 58 min |
| Mar 13, 2:39 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 2:40 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| Mar 13, 2:55 PM CDT | Special Weather Statement | FWD | Lampasas | 35 min |
| Mar 13, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| Mar 13, 3:09 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 64 min |
| Mar 13, 3:22 PM CDT | Special Weather Statement | FWD | Hill | 53 min |
| Mar 13, 3:26 PM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Mar 13, 3:29 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 26 min |
| Mar 13, 3:33 PM CDT | Special Weather Statement | FWD | Johnson | 27 min |
| Mar 13, 3:42 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Mar 13, 3:58 PM CDT | Special Weather Statement | FWD | Bosque | 62 min |
| Mar 13, 4:07 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Mar 13, 4:11 PM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Mar 13, 4:13 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| Mar 13, 4:16 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Mar 13, 4:20 PM CDT | Flash Flood Warning | FWD | Tarrant | 115 min |
| Mar 13, 4:29 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 61 min |
| Mar 13, 4:38 PM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 13, 4:55 PM CDT | Special Weather Statement | FWD | Collin | 35 min |
| Mar 13, 5:07 PM CDT | Special Weather Statement | FWD | Tarrant | 53 min |
| Mar 13, 5:19 PM CDT | Special Weather Statement | FWD | Young | 56 min |
| Mar 13, 5:25 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| Mar 13, 5:59 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Mar 13, 6:00 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 30 min |
| Mar 13, 6:28 PM CDT | Special Weather Statement | FWD | Hunt | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.